# SDR FDEA201503080742

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 463 hours, 20,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT, RT EMER DOOR EICAS MSG POSTED THROUGHOUT THE ENTIRE FLIGHT.  ADJUSTED RT EMER DOOR SWITCH IAW AMM 52-71-00-5.  CHECKED GOOD.
